MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. STREAMLINE MIS SPINAL FIXATION SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

XTANT MEDICAL HOLDINGS, INC. STREAMLINE MIS SPINAL FIXATION SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 05-FINALDRIVER
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual assessment of the returned system screwdriver showed an instrument with repeated use, as identified by worn laser markings and surface scratches.The distal tip of the instrument was fractured as reported, and the broken portion was not returned.The complaint source confirmed the broken portion of the driver was returned with the broken driver and partial implant construct.A visual assessment of the partial implant construct showed the screw implant shank was separated as reported.The tulip head had a system rod engaged with a locked cap.The retention collar of the system screw implant appeared damaged.A dhr review was performed for the system screwdriver lot and there was no manufacturing anomalies identified.The instrument lot met all required specifications prior to being released to distributable inventory.The instrument lot has been available for distribution since 5/17/2017.A dhr review was performed for the system implant screw and there was no manufacturing anomalies identified.The implant lot met all required specifications prior to being released to distributable inventory.The implant lot has been available for distribution since 8/14/2024.The system surgical technique guide provides guidance on appropriate use of the system.Section 12: final set screw locking includes a cautionary statement that includes, "excessive leverage forces may increase the risk for premature extension breakage, tulip head dissociation, screw fracture, pedicle fracture and/or screw pullout." the root cause of the broken screwdriver is excessive or abnormal force applied to the screwdriver, which could result in the observed instrument malfunction.The root cause of the system screw implant malfunction could not be reliably determined.There have been two other complaints of similar nature for the system screwdriver, and one other complaint of similar nature for the screw implant in the past 12 months.The manufacturer will continue to monitor for reports of product complaints and perform complaint investigations and associated regulatory reporting as appropriate.
 
Event or Problem Description
The manufacturer was made aware of a product complaint on 11/10/2025.It was reported that during a surgical procedure on (b)(6) 2025 a system polyaxial screw had a malfunction in which the implant screw shank separated from the tulip head of the implant.The implant screw already had the associated rod placed and locked into the screw when the malfunction occurred.In an attempt to utilize the rod, the surgeon attempted to loosen the removed implant construct.During the disassembly of the implant construct outside of the surgical site the distal tip of a system screwdriver was broken.The shank of the broken screw was removed, and the surgical procedure was successfully completed by implanting an alternate available implant without known complications.A return authorization number was issued for return of the complaint instrument and implant, which were received at the manufacturer for assessment on 11/11/2025.

Brand Name
STREAMLINE MIS SPINAL FIXATION SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser lane
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser lane
belgrade, MT 59714
4069245878
MDR Report Key23761753
Report Number3005031160-2025-00041
Device Sequence Number15972461
Product Code NKB
UDI-Device Identifier00846468050658
UDI-Public00846468050658
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K192396
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number05-FINALDRIVER
Device Lot Number280838
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown